No Cover Image

Journal article 351 views

The gauge structure of generalised diffeomorphisms / David S. Berman; Martin Cederwall; Axel Kleinschmidt; Daniel Thompson

Journal of High Energy Physics, Volume: 01, Issue: 1

Swansea University Author: Daniel, Thompson

Full text not available from this repository: check for access using links below.

Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 2013
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa33829
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1